Global Cauchy problem of an ideal density-dependent MHD-α model

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    1 Citation (Scopus)


    The global Cauchy problem for an approximation model for the ideal density-dependent MHD-α model is studied. The vanishing limit on α is also discussed.

    Original languageEnglish
    Pages (from-to)400-409
    Number of pages10
    JournalDiscrete and Continuous Dynamical Systems- Series A
    Issue numberSUPPL.
    Publication statusPublished - 2011 Sep



    • Density-dependent
    • Ideal
    • MHD-α

    ASJC Scopus subject areas

    • Discrete Mathematics and Combinatorics
    • Applied Mathematics
    • Analysis

    Cite this